# SDR SWIA201642789

- Difficulty date: October 4, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 37,278 hours, 22,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 280 FLOORBEAM AND PANEL SUPPORT, BETWEEN RBL 9 AND LBL 9.   REPLACEED THE FLOORBEAM ANGLE IAW SRM.
